@article{MZM_1999_66_2_a15,
author = {O. B. Skaskiv},
title = {On certain relations between the maximum modulus and the maximal term of an entire {Dirichlet} series},
journal = {Matemati\v{c}eskie zametki},
pages = {282--292},
year = {1999},
volume = {66},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1999_66_2_a15/}
}
O. B. Skaskiv. On certain relations between the maximum modulus and the maximal term of an entire Dirichlet series. Matematičeskie zametki, Tome 66 (1999) no. 2, pp. 282-292. http://geodesic.mathdoc.fr/item/MZM_1999_66_2_a15/
[1] Skaskiv O. B., “Maksimum modulya i maksimalnyi chlen tselogo ryada Dirikhle”, Dokl. AN USSR. Ser. A, 1984, no. 11, 22–24 | MR | Zbl
[2] Skaskiv O. B., “O povedenii maksimalnogo chlena ryada Dirikhle, zadayuschego tseluyu funktsiyu”, Matem. zametki, 37:1 (1985), 41–47 | MR | Zbl
[3] Khomyak M. M., “O maksimalnom chlene ryada Dirikhle, zadayuschego tseluyu funktsiyu”, Izv. vuzov. Matem., 1982, no. 10, 79–81 | MR | Zbl
[4] Sheremeta M. N., “O povedenii maksimuma modulya tselogo ryada Dirikhle vne isklyuchitelnogo mnozhestva”, Matem. zametki, 57:2 (1995), 283–296 | MR | Zbl
[5] Hayman W. K., Subharmonic Functions, 2, London Math. Soc. Monographs, 20, Acad. Press, London, 1989 | MR | Zbl
[6] Open problems, Matem. studii. Pratsi Lviv. matem. tov-va, 3, Lviv, 1994